# SDR IPXA11566251

- Difficulty date: April 2, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1020 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, 2 EA SCREW STRIKES ON MCD FRAME BS 1020 BETWEEN STR 15R AND 16R ON INBD FLANGE, INBD FACE.  REPAIR IAW 11-02528.
